1 doctor weighed in:

Can stopping use of zantac, (ranitidine) singular, & qvar (rx'ed for viral bronchitis) have side effects, specifically depression, headaches, or sinus issues?

1 doctor weighed in
Dr. William Lizarraga
Internal Medicine

In brief: Some of them, yes

If the medicines were helping sinus disease, then certainly stopping them might cause the symptoms to come back.
I am not aware of an association with depression, though. You should talk with the prescriber about those symptoms, as they are probably unrelated and there are ways to effectively treat this!

In brief: Some of them, yes

If the medicines were helping sinus disease, then certainly stopping them might cause the symptoms to come back.
I am not aware of an association with depression, though. You should talk with the prescriber about those symptoms, as they are probably unrelated and there are ways to effectively treat this!
Dr. William Lizarraga
Dr. William Lizarraga
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
24 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors